Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 19 year old female student (63 inches, 112 lbs) with no illness at the time of vaccination and with a penicillin allergy. On 01-FEB-2007, at approximately 14:00 PM, the patient was vaccinated in the left arm with the first 0.5 mL dose of HPV (lot# 655619/1427F). Concomitant therapy included Yasmin. On that same day, at 4:00 PM, the patient developed a rash on her left arm from the injection site to the elbow and a rash also on her right arm (unspecified where on her right arm). The patient sought unspecified medical attention. The physician prescribed over-the-counter Benadryl and contacted the patient the next day for follow up. The patient reported that she was fine. At the time of this report, the patient had recovered from the event (date unknown). Additional information has been requested. Additional infromation is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166